# SDR EOPA9704

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3194P
- Make and model: Bell 206L-1
- Aircraft serial: 45788
- Engine: Allsn 250C28
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Sump
- Condition: Coked
- Location: Nr 6-7 Bearings
- Part time: 9,130 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, TORQUE BEGAN FLUCTUATING FROM ZERO TO 70 PERCENT.  NO YAW OR OTHER ADVERSE CONDITIONS.  WITHIN 30 SECONDS, ENGINE OIL PRESSURE DROPPED FROM 115 PSI TO 30 PSI.  WHILE LANDING, BOTH READINGS DROPPED TO ZERO.  DURING THIS TIME PERIOD, OIL TEMP AND TOT SHOWED NORMAL.  ON LANDING, NOTED LARGE VOLUME OF WHITE SMOKE COMING FROM ENGINE EXHAUST.  RECORDS INSPECTION SHOWED LAST BEARINGS FLOW CHECK WAS 170 CC'S, WELL ABOVE MINIMUM OF 90 CC IN MM.
